# SDR ASAA2019022738318

- Difficulty date: February 23, 2019
- Submitted: February 28, 2019
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 13,184 hours, 4,401 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: False Activation
- Location: Window Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT OUTBOARD WINDOW OVERHEAT LIGHT ILLUMINATED DURING FLIGHT, EXTINGUISHED WHEN CYCLED OFF. GROUNDED - YES. CHECKED THE ELECTRICAL RESISTANCE OF THE WINDOW HEAT FILM REF B737-900 AMM 30-41-21-000-801. RESISTANCE READS 60.7 OHMS ON TAP #2 OF TB5016. THIS DESIGNATES AN H16 WINDOW, AND THE INSTALLED IS MARKED H15. MOVED TAP ACCORDINGLY FROM #2 TO #1. ACCOMPLISHED WHCU BITE REF FIM 30-41 TASK 801. OPS CK GOOD.
